# SDR AALA2009011100278

- Difficulty date: January 11, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Aircraft time: 54,850 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA-  EMERGENCY LIGHTS AT FIRST CLASS INOPERATIVE. REPLACED BATTERY PACK IN FIRST CLASS.
